Some results concerning local equilibrium Gibbs distributions
Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1004-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_5_a5,
author = {V. B. Minasyan},
title = {Some results concerning local equilibrium {Gibbs} distributions},
journal = {Doklady Akademii Nauk},
pages = {1004--1007},
year = {1978},
volume = {242},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a5/}
}
V. B. Minasyan. Some results concerning local equilibrium Gibbs distributions. Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1004-1007. http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a5/